# SDR AALA201509249018

- Difficulty date: August 22, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 56,546 hours, 24,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480048202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CTR FITTING AT STRINGER 23L IS CORRODED, BETWEEN FRAME 66 & 68.  R & R FITTING IAW SRM 51-72-11 & DWG D53480009.
